If you need an accessible version of this item please contact JSTOR User Support

An Inequality Involving Bessel Functions of Argument Nearly Equal to Their Order

Keeve M. Siegel
Proceedings of the American Mathematical Society
Vol. 4, No. 6 (Dec., 1953), pp. 858-859
DOI: 10.2307/2031817
Stable URL: http://www.jstor.org/stable/2031817
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
858
    858
  • Thumbnail: Page 
859
    859